| | Placebos and Irregularity?
I've been on Ortho Tri-Cyclen Lo for about 5½ months.
My first period after I started the pill was really long..I don't remember exactly what day it started on.
Then every other period after that was 100% predictable and normal... They start on a Tuesday at the end of every month, and stop around Friday.
I even knew around the exact hour it would start (weird.)
I also always took the entire pack of pills, including the placebos (green pills).
However, this month I got lazy about it and decided to throw out the placebos because I figured it didn't matter whether I took them or not.
But this month instead of starting my period on a Tuesday, it started Wedensday..and of course it ended on Saturday night rather than Friday.
Does anyone know why it suddenly changed to the following day?
Could it be because I didn't take the placebos?
I don't get why that would be the cause though since they don't have any hormones in them.
I don't think this is a huge issue, it's just strange that it switched days. I'm used to knowing exactly when it's supposed to start; and liked not having it on the weekends. Hopefully it won't get totally screwed up more.
Last edited by RiotGirl00; 07-31-2005 at 11:04 AM.